Biofen 180 mg Tablet


Overview

Uses of Biofen Tablet

Biofen 180 mg Tablet is used in the treatment of allergy symptoms. It is used to relieve the symptoms that occur with seasonal allergic rhinitis such as sneezing, itchy, runny or blocked nose and itchy, red and watery eyes.

Biofen Tablet side effects

Common
  • Headache
  • Drowsiness
  • Nausea
  • Dizziness

How to use Biofen Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Biofen 180 mg Tablet is to be taken empty stomach.

How Biofen Tablet works

Biofen 180 mg Tablet is an antihistaminic medication. It treats allergy symptoms such as such as itching, swelling, and rashes by blocking the effects of a chemical messenger (histamine) in the body.

Biofen Tablet related warnings

Alcohol
CAUTION
Biofen 180 mg Tablet may cause excessive drowsiness and calmness with alcohol.
Pregnancy
WEIGH RISKS VS BENEFITS
Biofen 180 mg Tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
SAFE
Biofen 180 mg Tablet is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Because of low milk levels and lack of sleepiness, use of Biofen 180 mg Tablet would not be expected to cause any adverse effects in breastfed babies.
Driving
SAFE
Biofen 180 mg Tablet does not usually affect your ability to drive.
Kidney
CAUTION
Biofen 180 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Biofen 180 mg Tablet may be needed. Please consult your doctor.
May cause excessive sleepiness in patients with end stage kidney disease.
Liver
Biofen 180 mg Tablet is probably safe to use in patients with liver disease. Limited data available suggests that dose adjustment of Biofen 180 mg Tablet may not be needed in these patients. Please consult your doctor.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Biofen 180 mg Tablet
₹8/Tablet
Allegra 180mg Tablet
Sanofi India Ltd
₹17.98/Tablet
125% costlier
Histafree 180 Tablet
Mankind Pharma Ltd
₹12.64/Tablet
58% costlier
₹16.44/Tablet
106% costlier
Fexova 180 Tablet
Ipca Laboratories Ltd
₹17.3/Tablet
116% costlier
Histakind 180mg Tablet
Mankind Pharma Ltd
₹10/Tablet
25% costlier

Expert Advice

  • Biofen 180 mg Tablet helps with the symptoms of allergies such as itching, redness, and rashes.
  • It is less likely to make you feel sleepy than some other similar medicines.
  • It works best when taken regularly, even before symptoms appear.
  • Do not take it with any fruit juices (such as apple, orange, or grapefruit) as they might make the drug less effective.
  • It may cause nausea. Stick to simple meals and don't eat rich or spicy food.
  • Avoid using antacids within 30 minutes before or after taking this medicine. It can make it harder for your body to absorb this medication.

Interaction with Drugs

Taking Biofen with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Arthrox
MODERATE
Brand(s): Eurolam, Alwel, Tenzo
MODERATE
Brand(s): Equblam
MODERATE
Brand(s): Histiwel, Histanil
MODERATE
Brand(s): Zuroxy, Roxilim, Rox Thro
MODERATE
Brand(s): Psycopan
MODERATE
Brand(s): Panik
MODERATE
Brand(s): Konit
MODERATE
Brand(s): Dizapam
MODERATE
Brand(s): Risure
MODERATE

Patient Concerns

Questions Related to Biofen

Allergy symptoms like allergic arthritis sneezing and runny nose in the morning and headache
Dr. Sfurti Mann
Diabetes Specialist
Take tab Dolo sos Tab pantop before breakfast Tab montair LC at nightGet CBC ESR IgE levels tested and chest examined by a md doctor
Do you have any questions related to Biofen 180 mg Tablet?

FAQs

Q. Can I take Biofen for an allergic reaction?
Biofen is an antihistaminic drug. Biofen is used to treat the symptoms of hay fever (seasonal allergic rhinitis) such as sneezing, itchy and runny nose and red, itchy and watery eyes and Biofen 180mg is used for long term allergic skin reactions (chronic idiopathic urticaria) such as itching, swelling, and rashes. Please consult your doctor before taking Biofen for any allergic reaction.
Q. Is Biofen a stimulant?
Biofen is not a stimulant. It belongs to a group of medicines known as antihistamines.
Q. Is Biofen better than cetirizine?
Both cetirizine and Biofen are antihistamines. Both medications work well for the treatment of seasonal hay fever and urticaria, but their effect may vary upon individual response. Cetirizine has shown to produce greater relief of seasonal allergic rhinitis symptoms than Biofen at 12 hours postdose. Always consult your doctor regarding its use.
Q. Can I take Biofen for hives (urticaria)?
Urticaria, commonly known as hives can be acute or chronic. Biofen 180mg is used to relieve symptoms like itching, swelling, and rashes that occur with long term allergic skin reactions (chronic idiopathic urticaria). Talk to your doctor for the treatment of hives.
Q. Can I take Biofen for itchy skin?
Biofen is used to relieve symptoms like itching, swelling, and rashes that occur with long term allergic skin reactions (chronic idiopathic urticaria). If you are suffering from itchy skin, please consult your doctor before taking any medicines as it requires proper diagnosis and treatment.
Q. Can I take Biofen for food allergy?
It is not recommended to use Biofen for food allergy.
Q. Can I take Biofen for a rash?
Biofen is used to relieve itching, swelling, and rashes that occur with long term allergic skin reactions (chronic idiopathic urticaria). If you are suffering from itchy skin, please consult your doctor before taking any medicines as it requires proper diagnosis and treatment.
Q. Can I take Biofen for wasp sting?
It is not recommended to use Biofen for the wasp sting.
Q. Can I take Biofen for a bee sting?
It is not recommended to use Biofen for bee sting.
Q. Can I take Biofen for mosquito bites?
It is not recommended to use Biofen for mosquito bites.
Q. Does Biofen keep you awake?
Biofen can cause sleepiness as a side effect. However, Biofen can also cause difficulty in sleeping (insomnia) and sleeping problems in some people. The effect of Biofen on sleep is variable.
Q. Does Biofen cause weight gain?
Biofen is not reported to cause weight gain. Please consult your doctor if you experience weight gain after taking Biofen.
Q. Does Biofen stop itching?
Biofen can help to stop itching associated with hay fever (seasonal allergic rhinitis) and long term allergic skin reactions (chronic idiopathic urticaria). Please consult your doctor before taking any medicine for itching as it may require a proper diagnosis of the underlying disease and treatment.
Q. Does Biofen expire?
Yes, Biofen does expire. All the medicines come with an expiry date mentioned on the pack. You must check the expiry date before using any medicine.
Q. Does Biofen cause dementia?
Biofen is not known to cause dementia. Please consult your doctor if you have any signs and symptoms of dementia as it would require proper diagnosis and management.
Q. Does Biofen raise blood sugar?
Biofen is not known to raise blood sugar. Please consult your doctor if you have increased blood sugar after taking Biofen.
Q. Does Biofen effect blood pressure?
Biofen is not known to effect blood pressure. Please consult your doctor if you experience blood pressure changes after taking Biofen.
Q. Does Biofen cause insomnia?
Biofen can cause difficulty in sleeping (insomnia) as a side effect. However, Biofen can also cause sleepiness in some people. The effect of Biofen on sleep is variable. Talk to your doctor in case you experience sleep problems while taking Biofen.
Q. Does Biofen contain codeine?
Biofen does not contain codeine. However, always check the label of a drug for the complete list of all ingredients in a medicine.
Q. Does Biofen effect the contraceptive pill (birth control pill)?
Biofen hydrochloride has not shown to effect the contraceptive pill. However, please consult your doctor before taking Biofen if you are already taking contraceptive pills.
Q. Is Biofen a steroid?
Biofen is not a steroid. Biofen belongs to a group of medicines known as antihistamines.
Q. Is Biofen better than cetirizine?
Biofen and cetirizine belong to the same class of medicines known as antihistamines with similar action. However, Biofen is non-sedative while cetirizine does cause some sedation. Also, their effect may vary upon individual response. Always follow doctor's advice regarding its use.
Q. Is Biofen safe?
Biofen is safe if used at prescribed doses for the prescribed duration as advised by your doctor.
Q. Does Biofen make you feel drowsy?
Drowsiness is a common side effect of Biofen. Please consult your doctor if you experience excessive drowsiness after taking Biofen.
Q. Is Biofen over the counter?
Biofen is not an over the counter (OTC) product. It is a prescription medicine.
Q. Is Biofen a decongestant?
Biofen is not a decongestant. Biofen belongs to a group of medicines known as antihistamines and is used to relieve symptoms of seasonal allergic rhinitis and allergic skin reactions (chronic idiopathic urticaria). Decongestants are medicines that relieve congestion by reducing swelling, inflammation and mucus formation in the nose making it easier for a person to breathe. Their main action is activation of alpha-adrenergic receptors which vasoconstricts (narrows) blood vessels. Examples of decongestants are pseudoephedrine and phenylephrine.
Q. Is Biofen anticholinergic?
Biofen is not an anticholinergic. Biofen belongs to a group of medicines known as antihistamines.
Q. Is Biofen a stimulant?
Biofen is not a stimulant. Biofen belongs to a group of medcines known as antihistamines and is used to relieve symptoms of seasonal allergic rhinitis and allergic skin reactions (chronic idiopathic urticaria).
Q. Can I take Biofen with cetirizine?
Biofen and cetirizine both belong to the same group of medicines known as antihistamines with similar action. Although there are no reported drug interactions, please consult your doctor before taking these two medicines together.
Q. Can I take Biofen with loratadine?
Loratadine will increase the level or effect of Biofen by decreasing its metabolism (breakdown). Please consult your doctor before taking these two medicines together.
Q. Can I take Biofen with omeprazole?
Biofen can be taken with omeprazole. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Q. Can I take Biofen with citalopram?
Biofen can be taken with citalopram. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Q. Can I take Biofen with prednisone?
Biofen can be taken with prednisone. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Q. Can I take Biofen with amoxicillin?
Biofen can be taken with amoxicillin. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Q. Can I take Biofen while having high blood pressure?
Biofen does not effect blood pressure. Always share your medical history with your doctor before taking any medicines.
Q. Can I take Biofen with paracetamol?
Biofen can be taken with paracetamol. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Q. Can I take Biofen with ibuprofen?
Biofen can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 25th May 2018.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
SCO 54, Tau Devilal Market, Near Kanhaiya Sahib Chowk, Yamunanagar - 135001, Haryana, India
One of the following licensed pharmacy from the nearest location with deliver Biofen 180mg Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: USF, SBC, HZF, BJR, OBS, AVS, AYN, SAF, NAS, RSA, CNE, UHP, HGI, CPK, HNP, ATH, TPN, OLT, AVW, CRN, TOM, WPL, RVC, VOP, ANT, RPC, DYL, RDH, BIO, 1MH, ARV, NVY, EVP, 9MM, VAF, JIV, BLE, GPT, SIP, ARD, GGL, GHR, BSN, FRM, NXT, AAR, ATL, WHL, RAC, SLC, NVL, LMS, FTP, HIP, GHC, PNT, NDP, AVC, BBS, GBC, SYS, HBV, MTD, MOM, BSL, HLT, OMV, CMC, LHA, NNH, PTI, RHL, SAA, O4O, CMD, PWN, SJP, HSM, DLY, PIC, GLD, GBL, ERS, MKT, EMB, PHC, TAP, ALY, GHP, SSI, TSS, KHD, DHR, BLP, VSL, WAD, VMH, RJP, SGN, OWT, KIM, ABP, KNH, GNC, SNG, APT, BTM, DHP, ZVO, SYN, VUR, ADF, AMR, CSE, ANP, KRR, MGL, AGT, SSR, DFP, QLF, 4IT, HWS, MSD, USM, ZEL, TNH, RHS, VSC, DYG, TSC, QTM, HPC, RPI, THR, UPA, GFL, 2ML, UMP, MAX, PRT, UBR, BBN, RPP, ADE, SHG, KBC, BMJ, NBG, NEW, BHA, SSS, SCP, JLI, NEO, GTF, AFT, MBP, BHM, AMH, GDA, RMR, EQN, SMS, SWP, GVP, LHP, EPS, SOF, GPL, SBN, HTS, KHC, OWI, SHA, PAP, AXM, DLP, PLT, NSF, RVA, RDR, PPR, HNF, HMP, CLT, SIO, DPP, ESY, NSM, JJE, GEO, AGC, MTM, MDO, STA, MIP, GPP, PRN, SLN, IPP, APS, KAL, BMR, MDH, MPC, BNT, KHS, AAY, STS, SGH, NTB, SBL, SHD, IMC, HPP, TPS, NPS, NSL, RBT, SNL, BRC, KHP, RSS, BHS, ZVP, BDI, MDI, JHC, DPL, AAA, MLC, DZY, RGH, NNP, DVH, PRE, WSI, ADT, SAH, FGH, SPV, MAP, OIP, EPR, SVH, FDM, OHM, SNH, MKE, NLP, SDE, ABL, PSF, SHC, CTP, OWN, VTR, SHN, MRS, PTP, SRS, HAT, AYU, PME, SPD, GTC, TYN, JBT, STO, THP, ALC, DAD, ANS, KOS, LIP, BAP, KLC, SDM, RYL, PEN, SWA, RUS, GMA, XMX, MJT, AMM, BHP, RWL, HTV, PHN, MNS, KCI, XPR, BHC, BGS, NXG, HLP, ENP, BES, ZNT, JSL, NRP, KIS, SCH, LKK, RTL, CHP, LCC, FRS, SPF, RKS, RTN, ENV, MIL, RPA, KHH, HCP, HEX, VDH, PNQ, NLC, LAG, SVS, MBN, NTL, SGA, ATP, SMN, BNC, EEC, GBB, IAD, CAE, TRP, AVB, PSE, SBA, OWP, PRC, MMF, CZT, RWP, NCH, KMC, NPH, HSP, ISI, NFP, AVL, EAN, WDE, PMA, FIP, SRG, AHP, WHP, DGN, JVN, VEM, SGC, PRL, PVP, BLS, NLG, MDN, DAO, DRA, IPL, MFN, VJS, TAT, VHP, RHW, BJP, RRP
MRP
80
10 tablets in 1 strip
ADD TO CART
Best Price ₹64.0
20% OFF
Use Coupon HEALTH1020 during checkout